# SDR CA970421043

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 206062627003
- Condition: Sheared
- Location: N1 Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) N1 TACH GENERATOR SHAFT SHEARED.
